# SDR UALA2011020700635

- Difficulty date: February 3, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 61,666 hours, 8,895 cycles
- Engine: Pwa PW4090
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 32907706
- Part serial: 20
- Condition: Faulty
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT BLEED ISOLATION VALVE NOT IN COMMANDED POSITION. STATUS  MESSAGE 01- ACTIVE CRUISE MODE DEPENDENT; ISOLATION VALVE (LT) FAILED CLOSED. DB- AIR SUPPLY & CABIN PRESSURE CONTROLLER (R) MSG-3610280 ACTIVE ER MODE. REPLACED LT ISOLATION VALVE IAW MM.
